# SDR CALA2022012400218

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737900
- Aircraft serial: 43532
- Aircraft time: 26,277 hours, 9,456 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: NA
- Condition: Discharged
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION WITH ASSOCIATED BATTERY DISCHARGE LIGHT BATT AMP -5 WITH 27V REMOVED AND REPLACED MAIN BATTERY IAW AMM 24-31-11.REMOVED AND REPLACED MAIN BATTERY DEDICATED CHARGER IAW AMM 24-31-21,OPS CK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1916648  SN OFF 0584 TT # 1924641  SN OFF 2533 BATTERY, AIRCRA  OFF 29-2431-9-9001 0584 ON 29-2431-9-9001 9023 CHARGER, BATTER  OFF 29-3424-9-0004 2533 ON 29-3424-9-0004 4446
